# SDR UPS804623

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Corrosion
- Location: Fs 35
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND STA 35 AT RT CUSP FRAME TO CUSP TIE FITTING HAS HEAVY CORROSION AROUND FASTENER HOLE.  REMOVED AND INSTALLED NEW FITTING IAW SRM 51-1-21 AND 51-3-0.
